View : 51 Download: 0

Report of bilateral acute angle-closure crisis induced by serotonin-norepinephrine reuptake inhibitors

Title
Report of bilateral acute angle-closure crisis induced by serotonin-norepinephrine reuptake inhibitors
Authors
Yoon J.Jun R.M.Choi K.R.Han K.E.
Ewha Authors
최규룡전루민한경은
SCOPUS Author ID
최규룡scopus; 전루민scopus
Issue Date
2019
Journal Title
Journal of Korean Ophthalmological Society
ISSN
0378-6471JCR Link
Citation
Journal of Korean Ophthalmological Society vol. 60, no. 12, pp. 1356 - 1362
Keywords
Antidepressive agentDrug-induced angle closure glaucomaDuloxetine hydrochlorideSerotonin-norepinephrine reuptake inhibitorTramadol
Publisher
Korean Ophthalmological Society (KOS)
Indexed
SCOPUS; KCI scopus
Document Type
Article
Abstract
Purpose: This study reports a case of bilateral acute angle-closure crisis induced by two kinds of serotonin-norepinephrine reuptake inhibitors (SNRIs), duloxetine and tramadol. Case summary: A 55-year-old female visited our clinic, complaining of bilateral visual impairment, ocular pain, and headache, which began 2 days after taking several drugs including duloxetine and tramadol for the purpose of back pain relief. On the day of the first visit, her uncorrected visual acuity was 0.04 in the right eye and 0.02 in the left eye, and the intraocular pressure (IOP) was 45 mmHg in the right eye and 51 mmHg in the left eye. The anterior chamber was shallow and the anterior chamber-angle was closed in both eyes on gonioscopy. There was mild nuclear sclerosis of both lenses. Assuming drug-induced bilateral acute angle-closure crisis, all medications were discontinued, and IOP-lowering agents were prescribed. The symptoms, visual acuity, and IOP improved; however, both anterior chambers were still shallow and the iridocorneal angle was still closed in both eyes. Laser iridotomy was tried in the right eye but failed because the pupils were not completely constricted, and iris bleeding occurred. Phacoemulsification and posterior chamber lens insertion were conducted in both eyes, and her visual acuity, IOP, anterior chamber depth, and iridocorneal angle have been stable at 9 months since her first visit. Conclusions: The combined administration of SNRI may cause bilateral acute angle-closure attacks. © 2019 The Korean Ophthalmological Society.
DOI
10.3341/jkos.2019.60.12.1356
Appears in Collections:
의과대학 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE